# SDR AALA2018060519004

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 25,877 hours, 10,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SLIDE GIRT BAR APPEARS TO BE PULLED OUT. FABRIC DRAGS.  REPOSITIONED SEALING SKIRT AND VERIFIED SLIDE AND GIRT BAR INSTALLATION IAW MM 26-62-44.
